An extension of a result of H. Hopf to Kähler submanifolds of n
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 11-15.
@article{RSMUP_1995__94__11_0,
     author = {Ferreira, Maria Jo\'ao and Rigoli, Marco and Tribuzy, Renato},
     title = {An extension of a result of {H.} {Hopf} to {K\"ahler} submanifolds of $\mathbb {R}^n$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {11--15},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     zbl = {0849.53042},
     mrnumber = {1370898},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__11_0/}
}
TY  - JOUR
AU  - Ferreira, Maria Joáo
AU  - Rigoli, Marco
AU  - Tribuzy, Renato
TI  - An extension of a result of H. Hopf to Kähler submanifolds of $\mathbb {R}^n$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1995
DA  - 1995///
SP  - 11
EP  - 15
VL  - 94
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1995__94__11_0/
UR  - https://zbmath.org/?q=an%3A0849.53042
UR  - https://www.ams.org/mathscinet-getitem?mr=1370898
LA  - en
ID  - RSMUP_1995__94__11_0
ER  - 
Ferreira, Maria J.; Rigoli, Marco; Tribuzy, Renato. An extension of a result of H. Hopf to Kähler submanifolds of $\mathbb {R}^n$. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 11-15. http://www.numdam.org/item/RSMUP_1995__94__11_0/

[C] E. Calabi, Minimal immersions of surfaces in Euclidean spheres, J. Diff. Geom., 1 (1976), pp. 111-125. | MR 233294 | Zbl 0171.20504

[E] J. Erbacher, Reduction of the codimension of an isometric immersion, J. Diff. Geom., 5 (1971) pp. 333-340. | MR 288701 | Zbl 0221.53031

[EW] J. Eells - J.C. Wood, Harmonic maps from surfaces to complex projective spaces, Advances in Math., 49 (1983), pp. 217-263. | MR 716372 | Zbl 0528.58007

[FT] M.J. Ferreira - R. Tribuzy, Kählerian submanifolds of Rn with pluriharmonic Gauss maps, to appear in Bulletin de la Societé Mathématique de Belgique. | MR 1315847

[H] H. Hopf, Differential Geometry in the Large, LNM, 1000 (Springer, 1983). | MR 707850 | Zbl 0526.53002

[KW] S. Kobayashi - H.H. Wu, On holomorphic sections of certain Hermitian vector bundles, Math. Ann., 189 (1970), pp. 1-4. | MR 270392 | Zbl 0189.52201

[M] J.D. Moore, Isometric immersions of Riemannian products, J. Diff. Geom., 5 (1971), pp. 159-168. | MR 307128 | Zbl 0213.23804

[W] H.C. Wente, Counter example to a conjecture of H. Hopf, Pac. J. Math., 121 (1986), pp. 193-243. | MR 815044 | Zbl 0586.53003

[Y] S.T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Mauge-Ampere equation, I Comm. Pure Appl. Math., 31 (1978), pp. 339-411. | MR 480350 | Zbl 0369.53059